Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Disgonised with ILD, on medication, diabetic. Has cough, raised sugar levels. How to control this ?

My mom 66 year old was disgonised with ILD one year ago.The reason was unspecified.Now she in medication .She is independent in doing her chores .But my question is can the cough be reduced ? she is also diabetic due to which the sugar level raises with this medicine .how to control that also how comfortably we can maintain this situation what are the fears associated?
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
ILD is interstitial lung disease which is an idiopathic condition of the lungs.There are few medications available for the cough and the associated breathlessness.
The medical management consist of bronchodilator inhalers,sugar fee cough suppressants and oral steroids.Steroids can increase the blood sugar levels which can be difficult to control, in this case even some immunosuppresant medications can be used under the supervision of a doctor.
Please consult a doctor to see which of these medications can be used in your mother's case.
Answered: Sat, 13 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor